MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT311417
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxc201400/9437286 udi (b)(4).The review of the manufacturing paperwork verified that these lots met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2011, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported computed tomography images (date unknown), revealed there is a proximal type i endoleak with aneurysm sac enlargement.There is also enlargement of the left common iliac artery aneurysm (treated area) and a distal type i endoleak (previously implanted pxc201400/9437286).Possible reintervention on (b)(6) 2018.
 
Event or Problem Description
On (b)(6) 2011, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported computed tomography images dated (b)(6) 2018, revealed there is a proximal type i endoleak with aneurysm sac enlargement.There is also enlargement of the left common iliac artery aneurysm (treated area) and a distal type i endoleak (previously implanted pxc201400/9437286).The physician reintervened on (b)(6) 2018, and three additional devices were implanted (ceb231210a/17637894, pla360400/15075132, and plc231000/17837814).The endoleak was resolved and the patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Addition d11: patient medications: amiodarone, aspirin, carvedilol, clopidogrel, coreg, coumadin, levothyroxine, nitroglycerin, rosuvastatin.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7917169
Report Number2017233-2018-00579
Device Sequence Number2305198
Product Code MIH
UDI-Device Identifier00733132610761
UDI-Public00733132610761
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Catalogue NumberRMT311417
Device Lot Number9504584
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight98